# SDR USAA20100204SB016

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3444 · Ground Proximity System
- Part: Warning Light
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLT - DURING FLIGHT, CREW REPORTED THE "BELOW G/S P-INHIBIT" LIGHT ON FIRST OFFICER'S FORWARD PANEL CAME ON DIMLY, THEN TURNED BRIGHT AND STARTED SMOKING.  FIRST OFFICER PULLED LIGHT OUT OF PANEL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BELOW G/S AND GPWS WARNING LIGHTS ASSEMBLY.  SELF TEST OF GPWS OK PER MM 34-42-02-5.
